ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Лакунарные ряды и точные оценки в весовых пространствах голоморфных функций

Аветисян, К. Л. (2007) Лакунарные ряды и точные оценки в весовых пространствах голоморфных функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (2). pp. 3-9. ISSN 00002-3043

[img]
Preview
PDF
Download (293Kb) | Preview

    Abstract

    Хорошо известные неравенства Пэли о лакунарных рядах применены для изучения весовых пространств H (p, a) и H (p, log(a)) голоморфных функций в единичном круге комплексной плоскости. Эти пространства родственны с пространствами Блоха и Хорди и естественно возникают как образы некоторых дробных операторов. The well-known Paley inequalities for lacunary series are applied in investigation of weighted spaces H(p,a) and H(p, log(a)) of functions holomorphic in the unit disc of the complex plane. These are spaces which are similar to the Bloch and Hardy spaces and naturally arise as the images of some fractional operators.

    Item Type: Article
    Additional Information: Lacunary series and sharp estimates in weighted spaces of holomorphic functions / K. L. Avetisyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 17 Aug 2012 10:36
    Last Modified: 01 Oct 2012 16:11
    URI: http://mathematics.asj-oa.am/id/eprint/89

    Actions (login required)

    View Item